# SDR C2XA10CL179

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 18,389 hours, 14,646 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 23058911
- Part serial: BAE2748
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 22,438 hours, 17,228 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FSD FLT 5992 - THE CREW REPORTED DURING PREFLIGHT APU ON, FUEL XFEEDING ON TANK NR 1, FUEL CONTINUOUSLY STREAMING OUT OF THE SIGHT GLASS OF NR 1 ENGINE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE CVG ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
